MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX700
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips' on-site field service engineer (fse) was able to observe the situation; the yellow alarm was not triggered but can be found in the alarm memory and in the clinical audit trail.Further investigation found that the mx 700 monitors in the rooms are all configured to 0 volume.In addition, the yellow alarm was configured not to evaluate (that can be used to generate audible alarms even if the user has turned alarm volume to 0).The default nbp alarms are set to alarm only on the systolic measurement and for the systolic measurement the default values are set to 180 mmhg as high alarm and 90mmhg as low alarm.Only the central station logs were provided.An alarm can be seen in the logs at the control center and was also acknowledged from there.( redid the following as these since they were hard to follow) 14.11.2025 12:03:51,310.1 f,**nbps 141 >140 finished.,piic ix: ix31s, 14.11.2025 12:03:03,,red alarm sound sounds.,piic ix: ix31s, 14.11.2025 12:02:29,,yellow alarm sound sounds.,piic ix: ix31s, 14.11.2025 12:02:29,310.1 f,**nbps 141 >140 generated at 12:02:18.,piic ix: ix31s, the field service engineer (fse) also advised the customer that the intellivue patient monitor (ivpm) software was outdated and needed to be updated.The fse updated all of the ivpm devices (updated ivpm mx700 software from m.03.00 to m.04.05.Updated ivpm x3 software from m.03.02 to m.04.07.Update ivpm fms-4 software from m.03.00 to m.04.05).A philips product support engineer (pse) reviewed the information/logs provided.The alarm review from the central station indicates the nbp yellow alarm was announced.The precondition must be that the alarm was also announced at the bedside.The event stated that it occurred on (b)(6) 2025 in bed 310.1 f at 12:03.In the audit log the alarm is seen at 12:02:29.The nbp alarm is acknowledged, from the bedside at 12:03:45 which indicated the alarm was seen at the bedside.The default nbp alarms are set to alarm only on the systolic measurement and for the systolic measurement the default values are set to 180 mmhg as high alarm and 90mmhg as low alarm.Based on the results of the analysis, the product was confirmed to be operating per specifications.A software update was completed, and the alarm functionality was confirmed, and no further events were reported.The device(s) was returned to full use functional after the software update.Reporting institution phone # (b)(6).Reporter phone # (b)(6).
 
Event or Problem Description
It was reported the customer missed a yellow non-invasive blood pressure alarm.There was no report of actual harm associated with this complaint.The customer requested assistance determining why the yellow nibp alarm was not displayed.

Brand Name
INTELLIVUE PATIENT MONITOR MX700
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24533297
Report Number9610816-2026-100455
Device Sequence Number10458307
Product Code MHX
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX700
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown